Feeling bloated

Discussion in 'Duromine Questions and Answers' started by nikki82, Oct 8, 2014.

  1. nikki82

    nikki82 Member
    Registered

    Joined:
    Oct 6, 2014
    Messages:
    45
    Likes Received:
    14
    Today is day 4 im on the 40mg. And today i feel really bloated in my stomach is there any reason for this or anything i can do?
     
  2. letsdropthekgs

    letsdropthekgs New Member
    Registered

    Joined:
    Oct 1, 2014
    Messages:
    10
    Likes Received:
    6
    I'm not sure but I feel the same :(
     
  3. nikki82

    nikki82 Member
    Registered

    Joined:
    Oct 6, 2014
    Messages:
    45
    Likes Received:
    14
    I have drunk plenty of water so i know its not that
     
  4. Booty

    Booty Member
    Registered

    Joined:
    Aug 8, 2015
    Messages:
    80
    Likes Received:
    32
    Did you find the cause?
    Usually when you start to take a new medication it makes you Constipated. Constipation causes bloating. Could this have been your problem?
     
Loading...